# SDR AALA20091015TUL05

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5200 · Doors
- Part: Gate
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP GATE CRACKED AT ROD END ATTACH LOCATION.  REMOVED AND REPLACED UPPER GATE NUMBER 1 DOOR PER ESO 90283.
